Ground state solutions for asymptotically periodic fractional Choquard equations

Chen Sitong and Tang Xianhua: Ground state solutions for asymptotically periodic fractional Choquard equations. (2019)

[thumbnail of ejqtde_2019_002.pdf]
Cikk, tanulmány, mű

Download (437kB) | Preview


This paper is dedicated to studying the following fractional Choquard equation (−4) su + V(x)u = �Z RN Q(y)F(u(y)) |x − y| dy Q(x)f(u), u ∈ H s (R N), where s ∈ (0, 1), N ≥ 3, µ ∈ (0, N), V(x) and Q(x) are periodic or asymptotically periodic, and F(t) = R t 0 f(s)ds. By combining the non-Nehari manifold approach with some new inequalities, we establish the existence of Nehari type ground state solutions for the above problem in the periodic and asymptotically periodic cases under mild assumptions on f . Our results generalize and improve the ones in [Y. H. Chen, C. G. Liu, Nonlinearity 29(2016), 1827–1842] and some related literature.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations
Date: 2019
Number: 2
ISSN: 1417-3875
Page Range: pp. 1-13
DOI: 10.14232/ejqtde.2019.1.2
Uncontrolled Keywords: Choquard egyenlet
Additional Information: Bibliogr.: p. 11-13. ; összefoglalás angol nyelven
Date Deposited: 2019. May. 31. 07:27
Last Modified: 2021. Sep. 16. 10:42

Actions (login required)

View Item View Item